MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported incorrect result / false h & h critical result flagged /wbc /rbc /hgb/hct/ mch/mchc / platelets higher // on one sample.There were indications of erroneous results being reported outside the laboratory, leading to one patient receiving one unit of blood.The erroneous results were not confirmed by that laboratory and it is unknown if that transfusion was required.No patient history was available.There was neither death or serious injury associated with the event.Based on the information provided, there is no sufficient evidence that reasonably suggests a malfunction.Based on the servicemax service request ca-06603370 dated march-09-2024, the customer technical specialist (cts) assisted the customer's reported issue.The cts confirmed this issue was isolated to one patient sample.The reported issue could not be reproduced by the cts, and no instrument malfunction was identified.The customer agreed with the solution and did not call back to report any issues.Service records for the instrument have been reviewed and there is no report of a recurrence of this event by the customer.System was verified to meet published performance specifications.The system is considered operational.The reported issue could not be reproduced by the cts, and no instrument malfunction was identified.The laboratory released the results without further testing.
 
Additional Manufacturer Narrative
Section a - patient information was not provided.The field service engineer (fse) indicated that controls were ran before and after this event, and they were passing, meeting the published performance specifications.The reported issue could not be reproduced by the cts, and no instrument malfunction was identified.The customer agreed with the solution and did not call back to report any issues.Service records for the instrument have been reviewed and there is no report of a recurrence of this event by the customer.System was verified to meet published performance specifications.The system is considered operational.Bec internal identifier (b)(4).

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
9523681224
MDR Report Key19050981
Report Number1061932-2024-00003
Device Sequence Number15280904
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown